Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 15, 2011, 4:12 PM CDT for East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:12 PM CDT (21:12 UTC)
- Expired
- Apr 15, 2011, 4:45 PM CDT
- In force
- 33 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:55 PM CDT | HAIL 1 | 8 Ese Kentwood, LA | SEVERAL TREE DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2339 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 21.3
The text
As transmitted, in the capitals the NWS used until 2016.
097
WUUS54 KLIX 152112
SVRLIX
LAC037-091-105-152145-
/O.NEW.KLIX.SV.W.0070.110415T2112Z-110415T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
412 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL EAST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
NORTHERN ST. HELENA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF GREENSBURG...
NORTHERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 445 PM CDT
* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DARLINGTON...OR 10 MILES EAST OF CLINTON...AND MOVING EAST AT 55
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASLEYVILLE...KENTWOOD AND WILMER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3091 9035 3091 9033 3090 9031 3076 9029
3081 9092 3099 9092 3099 9034
TIME...MOT...LOC 2112Z 270DEG 50KT 3090 9081
$$1 follow-up statement
913
WWUS54 KLIX 152133
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 PM CDT FRI APR 15 2011
LAC037-152144-
/O.CAN.KLIX.SV.W.0070.000000T0000Z-110415T2145Z/
EAST FELICIANA LA-
433 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EAST FELICIANA
PARISH IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3099 9034 3091 9035 3091 9033 3090 9031
3076 9029 3080 9070 3099 9068
TIME...MOT...LOC 2134Z 268DEG 35KT 3090 9059
$$
LAC091-105-152145-
/O.CON.KLIX.SV.W.0070.000000T0000Z-110415T2145Z/
TANGIPAHOA LA-ST. HELENA LA-
433 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN ST. HELENA AND NORTHERN TANGIPAHOA PARISHES...
AT 432 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR EASLEYVILLE...OR NEAR GREENSBURG...
MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TANGIPAHOA...KENTWOOD AND WILMER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3099 9034 3091 9035 3091 9033 3090 9031
3076 9029 3080 9070 3099 9068
TIME...MOT...LOC 2134Z 268DEG 35KT 3090 9059
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:48 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 15, 3:48 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
348 PM CDT FRI APR 15 2011
.SHORT TERM...
RAPID DEVELOPMENT OF STRONG AND SEVERE THUNDERSTORMS HAS TAKEN
PLACE IN THE LAST COUPLE OF HOURS IN THE IMMEDIATE VICINITY OF A
STRONG COLD FRONT. A BROKEN LINE OF THUNDERSTORMS HAS DEVELOPED
AHEAD OF THE FRONT FROM AMITE COUNTY SOUTHWEST TO THE LAFAYETTE
AREA. OVERALL...THE ENVIRONMENT CONTINUES TO SUPPORT THE
DEVELOPMENT OF ROTATING SUPERCELLS THAT COULD PRODUCE
TORNADOES...HAIL...AND STRONG DAMAGING WINDS. THESE THUNDERSTORMS
WILL PUSH TO THE EAST THROUGH THE EVENING HOURS...WITH THE HIGHEST
THREATS ALONG AND NORTH OF THE INTERSTATE 10 CORRIDOR. THE
THUNDERSTORM ACTIVITY IS EXPECTED TO IMPACT THE BATON ROUGE AREA
OVER THE NEXT COUPLE OF HOURS...FLORIDA PARISHES BETWEEN 6-8
PM...AND THE MISSISSIPPI COAST FROM 8 PM TO MIDNIGHT.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...STRONG GRADIENT
WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS HAVE DEVELOPED OVER THE
AREA THIS AFTERNOON. THESE STRONG WINDS HAVE PROMPTED THE ISSUANCE
OF A WIND ADVISORY FOR METRO NEW ORLEANS AND METRO BATON ROUGE
THROUGH MIDNIGHT. WINDS WILL SHIFT TO THE WEST AND WEAKEN LATER
TONIGHT...AS A SURFACE RIDGE BEGINS TO BUILD INTO THE REGION.
THIS STRONG SURFACE RIDGE WILL REMAIN OVER THE AREA THROUGH THE
WEEKEND...AS A MORE ZONAL FLOW PATTERN TAKES HOLD ALOFT.
OVERALL...PLEASANT TEMPERATURES AND LOWER HUMIDITY WILL BE THE
CASE THROUGH SUNDAY.
.LONG TERM...
HEADING INTO MONDAY...THE SURFACE RIDGE WILL BE FARTHER TO THE
EAST ALLOWING FOR A PERSISTENT ONSHORE FLOW TO DEVELOP FOR NEXT
WEEK. THIS ONSHORE FLOW WILL ALLOW FOR A QUICK RETURN OF MOISTURE
AND WARMER TEMPERATURES. OVERALL...READINGS WILL ONCE AGAIN RISE
INTO THE LOWER TO MIDDLE 80S WITH OVERNIGHT LOWS ONLY DIPPING TO
AROUND 70 DEGREES. A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE
THROUGH THE AREA ON MONDAY. THERE MAY BE JUST ENOUGH INSTABILITY
AND FORCING ALOFT TO SPARK OFF SOME ISOLATED CONVECTION MONDAY
AFTERNOON. OVERALL...THE CHANCES FOR RAIN ON MONDAY REMAIN VERY
LOW. A SIMILAR SITUATION IS EXPECTED FOR WEDNESDAY...AS ANOTHER
WEAK UPPER LEVEL DISTURBANCE SLIPS THROUGH THE AREA. ONCE
AGAIN...ONLY ISOLATED CONVECTION IS EXPECTED.
&&
.MARINE...
STRONG GRADIENT FLOW WILL CONTINUE TO IMPACT THE COASTAL WATERS
THROUGH THE EVENING HOURS. THESE STRONG WINDS WILL KEEP SMALL
CRAFT CONDITIONS IN PLACE ACROSS THE COASTAL WATERS...WITH A GALE
WARNING NOW IN EFFECT FOR THE TIDAL LAKES DUE TO PERSISTENT WIND
GUSTS OVER 34 KNOTS. THESE WINDS SHOULD DIE OFF AFTER MIDNIGHT AS
HIGH PRESSURE BEGINS TO BUILD OVER THE AREA. HOWEVER...A PERIOD OF
EXTENDED EXERCISE CAUTION CONDITIONS IS EXPECTED THROUGH TOMORROW
ACROSS ALL OF THE COASTAL WATERS. AS THE HIGH BECOMES MORE
CENTERED OVER THE REGION...EXPECT LIGHTER WINDS AND CALMER SEAS
TOMORROW NIGHT INTO SUNDAY. AS THE RIDGE AXIS SLIDES TO THE
EAST...SOUTHEASTERLY FLOW WILL ONCE AGAIN DEVELOP ACROSS THE
COASTAL WATERS. AN GRADUALLY INCREASING GRADIENT IS EXPECTED EARLY
NEXT WEEK...WITH A RETURN TO EXERCISE CAUTION CONDITIONS POSSIBLE
FOR TUESDAY AND WEDNESDAY. 32
&&
.AVIATION...
STRONG CONVECTION WILL IMPACT A FEW OF THE TERMINALS THIS EVENING.
THE CONVECTION SHOULD IMPACT KMCB AND KBTR BETWEEN 22 AND
24Z...WITH A PERIOD OF LIFR CONDITIONS POSSIBLE ALONG WITH STRONG
LOW LEVEL WIND SHEAR. THE LINE OF CONVECTION WILL THEN IMPACT
KMSY...KNEW...KHUM...AND KASD FROM 00-02Z. KHSA AND KGPT WILL BE
IMPACTED BETWEEN 02-04Z. THESE THUNDERSTORMS COULD PRODUCE A
PERIOD OF LIFR VISIBILITY AND CEILING RESTRICTIONS...STRONG LOW
LEVEL WIND SHEAR...AND HAIL. CONDITIONS WILL IMPROVE DRAMATICALLY
AFTER FRONTAL PASSAGE...WITH A RETURN TO VFR CEILINGS AND
VISIBILITIES EXPECTED AT ALL TERMINALS BY 06Z. WINDS WILL REMAIN
ELEVATED AFTER 06Z...BUT WILL OUT OF A MORE NORTHWEST DIRECTION.
THESE STRONG GUSTY WINDS WILL PERSIST INTO TOMORROW. 32
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 47 73 44 78 / 20 0 0 0
BTR 48 75 46 79 / 10 0 0 0
ASD 53 75 46 75 / 30 0 0 0
MSY 54 75 52 77 / 30 0 0 0
GPT 57 75 46 74 / 40 0 0 0
PQL 57 75 46 74 / 40 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...WEST
BATON ROUGE...AND WEST FELICIANA.
GM...GALE WARNING UNTIL 1 AM SATURDAY FOR THE FOLLOWING ZONES: AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
MS...NONE.
GM...GALE WARNING UNTIL 1 AM SATURDAY FOR THE FOLLOWING ZONES: AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Apr 15, 12:10 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1210 PM CDT FRI APR 15 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-161715- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1210 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH THE REGION. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA...WITH THE GREATEST RISK ACROSS MUCH OF SOUTH MISSISSIPPI AND THE NORTHSHORE OF LAKE PONTCHARTRAIN. THE MAIN SEVERE WEATHER RISK WILL BE DURING THE DAYTIME HOURS FROM SOUTHWEST MISSISSIPPI INTO SOUTHEAST LOUISIANA...AND IN THE LATE AFTERNOON AND EVENING ACROSS SOUTHEAST MISSISSIPPI. STRONG SOUTHERLY WINDS NEAR 20 KNOTS IN ADVANCE OF THE COLD FRONT WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY ACROSS THE TIDAL LAKES AND COASTAL WATERS. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE TIDAL LAKES AND COASTAL WATERS DURING THE DAY AND WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR UNPROTECTED WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS IS REQUESTED TODAY. 95/DM
In the hours before
Local storm report, Apr 15, 4:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL MCCOMB 31.25N 90.47W
04/15/2011 E1.00 INCH PIKE MS EMERGENCY MNGR
HAIL OBSERVED ON INTERSTATE 10
&&Local storm report, Apr 15, 4:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL SUMMIT 31.28N 90.47W
04/15/2011 E1.75 INCH PIKE MS EMERGENCY MNGR
LARGE HAIL WITH 70 MPH WIND GUSTS ON INTERSTATE 55.
&&Local storm report, Apr 15, 4:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
408 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL MCCOMB 31.25N 90.47W
04/15/2011 E1.75 INCH PIKE MS EMERGENCY MNGR
OBSERVED LARGE HAIL AT HAMPTON INN IN MCCOMB.
&&Local storm report, Apr 15, 4:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL MCCOMB 31.25N 90.47W
04/15/2011 E1.00 INCH PIKE MS EMERGENCY MNGR
HAIL OBSERVED ON INTERSTATE 55
0400 PM HAIL SUMMIT 31.28N 90.47W
04/15/2011 E1.75 INCH PIKE MS EMERGENCY MNGR
LARGE HAIL WITH 70 MPH WIND GUSTS ON INTERSTATE 55.
0405 PM HAIL MCCOMB 31.25N 90.47W
04/15/2011 E1.75 INCH PIKE MS EMERGENCY MNGR
OBSERVED LARGE HAIL AT HAMPTON INN IN MCCOMB.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:24 PM CDT | Small Craft Advisory | LIX | 24 hr | |
| Apr 15, 2:54 PM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 36 min |
| Apr 15, 3:26 PM CDT | Tornado Warning | LIX | East Feliciana, West Feliciana | 34 min |
| Apr 15, 3:45 PM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 30 min |
| Apr 15, 3:52 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 5 more | 6 hr |
| Apr 15, 3:55 PM CDT | Gale Warning | LIX | 6 hr | |
| Apr 15, 4:08 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 67 min |
| Apr 15, 4:56 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 34 min |
| Apr 15, 5:01 PM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Tangipahoa | 29 min |
| Apr 15, 5:22 PM CDT | Tornado Warning | LIX | Washington | 23 min |
| Apr 15, 5:42 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 48 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.